Excedrin Tension Headache Aspirin-Free Caplets for Head, Neck, and Shoulder Pain Relief, 100 count
$11.49 in stock
5 new
from $11.49
Free shipping
Free shipping
as of September 28, 2023 6:38 am
Features
- One bottle of 100 caplets of Excedrin Tension Headache Relief Caplets Without Aspirin for Head, Neck and Shoulder Pain Relief
- Aspirin-free tension headache pain medicine that quickly relieves headaches and pain caused by tension and stress
- Delivers muscle ache, shoulder and neck pain relief
- Combines acetaminophen with caffeine to temporarily relieve pain caused by headaches and muscle aches
- Contains a trusted formula that combines a pain reliever and an amplifier
Goody's Extra Strength Headache Powders | Cool Orange | 24 Count | 2 Pack
$11.69
in stock
8 new
from $11.69
Free shipping
Free shipping
as of September 28, 2023 6:38 am
Features
- Goody's Extra Strength Cool Orange Headache Powder provides great-tasting temporary relief of minor aches and pains due to headaches, minor arthritis pain, colds, backaches, muscle aches, toothaches and menstrual cramps
- Powder formula works fast to relieve pain
- Contains 260 mg Acetaminophen, 500 mg Aspirin (NSAID) and 65 mg Caffeine
- Cool Orange flavored powder comes in convenient, on-the-go stick packs for relief anytime or anywhere
- Contains 2 boxes of Goody's Extra Strength Cool Orange Headache Powder, 24 stick powders each; for use by adults and children 12 years and older
Natural Migraine Relief Spray - Powerful Magnesium Oil Blend with Essential Oils (Lavender, Sweet Marjoram, Peppermint, Rosemary, and Basil) for Headache Relief - Made in USA - Free Trigger Tracker In
$24.95
in stock
1 new
from $24.95
Free shipping
Free shipping
as of September 28, 2023 6:38 am
Features
- ✅ ALL NATURAL FORMULA: This magnesium chloride Oil relief spray is made using pure magnesium oil and therapeutic grade organic (USDA) aromatherapy oils.
- ✅ QUICK & EASY : Simply apply the magnesium oil spray to the forehead and temples. No dealing with hard-to-swallow tablets and intrusive nasal spray.
- ✅ ONLY THE BEST, NO FILLER: We take a minimalist approach to our formula. You get only the best stuff and nothing else - imagine that. No gluten, soy, yeast, preservatives or artificial colors. Check our ingredient list below.
- This product has not been evaluated by the Food and Drug Administration. This product is not intended to diagnose, treat, cure, or prevent any disease.
$11.49
$15.86
in stock
$11.69
in stock
$24.95
in stock
Last update was on: September 28, 2023 6:38 am
User Reviews
Be the first to review “Excedrin Tension Headache Aspirin-Free Caplets for Head, Neck, and Shoulder Pain Relief, 100 count”

Excedrin Tension Headache Aspirin-Free Caplets for Head, Neck, and Shoulder Pain Relief, 100 count
$11.49
There are no reviews yet.